Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

30 Publications


2021 | Journal Article | IST-REx-ID: 8792 | OA
On a non-isothermal Cahn-Hilliard model based on a microforce balance
A. Marveggio, G. Schimperna, Journal of Differential Equations 274 (2021) 924–970.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9240 | OA
Well-posedness for a regularised inertial Dean–Kawasaki model for slender particles in several space dimensions
F. Cornalba, T. Shardlow, J. Zimmer, Journal of Differential Equations 284 (2021) 253–283.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 10005 | OA
On nonlinear problems of parabolic type with implicit constitutive equations involving flux
M. Bulíček, E. Maringová, J. Málek, Mathematical Models and Methods in Applied Sciences 31 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Thesis | IST-REx-ID: 10007 | OA
Curvature driven interface evolution: Uniqueness properties of weak solution concepts
S. Hensel, Curvature Driven Interface Evolution: Uniqueness Properties of Weak Solution Concepts, IST Austria, 2021.
View | Files available | DOI
 
 

2021 | Preprint | IST-REx-ID: 10013 | OA View | Files available | Download Preprint (ext.) | arXiv
 
 

2021 | Preprint | IST-REx-ID: 10174 | OA View | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 10547 | OA
Global existence analysis of energy-reaction-diffusion systems
J.L. Fischer, K. Hopf, M. Kniely, A. Mielke, ArXiv (n.d.).
View | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 10548 | OA
Scaling limit of the homogenization commutator for Gaussian coefficient fields
M. Duerinckx, J.L. Fischer, A. Gloria, ArXiv (n.d.).
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10549 | OA
Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems
J.L. Fischer, S. Neukamm, Archive for Rational Mechanics and Analysis 242 (2021) 343–452.
View | Files available | DOI | arXiv
 

2021 | Preprint | IST-REx-ID: 10550 | OA View | Download Preprint (ext.) | arXiv
 
 

2021 | Journal Article | IST-REx-ID: 9307 | OA
Finite time extinction for the 1D stochastic porous medium equation with transport noise
S. Hensel, Stochastics and Partial Differential Equations: Analysis and Computations 9 (2021) 892–939.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9335 | OA
The waiting time phenomenon in spatially discretized porous medium and thin film equations
J.L. Fischer, D. Matthes, SIAM Journal on Numerical Analysis 59 (2021) 60–87.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9352 | OA
A priori error analysis of a numerical stochastic homogenization method
J.L. Fischer, D. Gallistl, D. Peterseim, SIAM Journal on Numerical Analysis 59 (2021) 660–674.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10575 | OA
On the dynamic slip boundary condition for Navier-Stokes-like problems
A. Abbatiello, M. Bulíček, E. Maringová, Mathematical Models and Methods in Applied Sciences 31 (2021) 2165–2212.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7866 | OA View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 7489 | OA
Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension
J.L. Fischer, S. Hensel, Archive for Rational Mechanics and Analysis 236 (2020) 967–1087.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 7637 | OA
From weakly interacting particles to a regularised Dean-Kawasaki model
F. Cornalba, T. Shardlow, J. Zimmer, Nonlinearity 33 (2020) 864–891.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=JuFi

Search

Filter Publications